MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY UNIVERSAL VIRAL TRANSPORT FLOCK FLEX MINI; CULTURE MEDIA, NON-PROPAGATING TRANSPORT

BECTON, DICKINSON AND COMPANY UNIVERSAL VIRAL TRANSPORT FLOCK FLEX MINI; CULTURE MEDIA, NON-PROPAGATING TRANSPORT
Model Number 220526
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2021
Type of Reportable Event Malfunction
Event or Problem Description
The red cap on the tubes for the universal viral transport for viruses, chlamydiae, mycoplasmas, and ureaplasmas (covid/flu swab) was stuck for all specimens.

Brand Name
UNIVERSAL VIRAL TRANSPORT FLOCK FLEX MINI
Common Device Name
CULTURE MEDIA, NON-PROPAGATING TRANSPORT
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY
1 becton drive
franklin lakes NJ 07417
MDR Report Key13190822
Report Number13190822
Device Sequence Number19934647
Product Code JSM
UDI-Device Identifier30382902205266
UDI-Public(01)30382902205266
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/16/2021
Report Date (Section F) 11/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number220526
Device Catalogue Number220526
Device Lot Number210796100
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/07/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/07/2022
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA11/16/2021